# SDR SCNA20250130036

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 27,119 hours, 16,769 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 792961: L1 OUTER PANE WINDOW CRACKED. RESOLUTION: R+R L1 WINDOW.  OPS/LEAK CHECKS GOOD REF AMM 56-11-11.  PERFORMED LAND VERIFY TEST PER LLM REQ REF AMM 22-11-00-700-801 TEST OK.  PERFORMED CDS SYSTEM TEST PER LLM REQ REF AMM 31-62-00-730-801.
